# SDR SWAA2023013189228

- Difficulty date: January 7, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE LOCATED AT AFT CARGO COMPARTMENT 2022-695636<[01] TOOL USED DIGITAL CALIPER P/N 500-196-30; S/N A21029157; DUE DATE 02-FEB-23;[02] REPAIRED CENTER SCUFF PLATE LOCATED AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[03] TASK COMPLETED.
